# SDR 2021F00235

- Difficulty date: July 6, 2021
- Submitted: August 10, 2021
- Operation: General aviation
- Aircraft: XAADC
- Make and model: Boeing 787-9
- Aircraft serial: 43860
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 6166001007
- Part serial: 0538
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

07.07.2021 15:44 BY AHM ALERT 29-0041-R091 AT RIGHT HYDRAULIC RESERVOIR LEVEL. IN ACCORDANCE WITH AHM ALERT 29-0041-R091 OF REMOTE DIAGNOSTIC GE/CFM SYSTEM AT MEX ON RIGHT HYDRAULIC RESERVOIR LEVEL LOW AND ALERT 29-0044-S860 BY POSSIBLE SLOW LEAK DETECTED IN THE RIGHT HYDRAULIC SYSTEM. MAINTENANCE PERSONNEL PERFORMED THE SERVICE IN THE RIGHT HYDRAULIC RESERVOIR IAW AMM DMC-B787-A-12-12-01-00B-200A-A; THE HYDRAULIC SYSTEM (EXTERNAL) LEAK TEST WAS PERFORMED IAW AMM DMC-B787-A-29-11-00-00C-364A-A AND PRESSURE FILTER MODULE WAS REPLACED IAW AMM DMC-B787-A-29-11-43-01A-520A-A / 720A-A, TESTED CORRECT.
